# SDR AALA202308313898

- Difficulty date: August 27, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 56,122 hours, 25,719 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901005100741
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO A YELLOW HYDRAULIC SYSTEM ENGINE 2 PUMP LOW PRESSURE ECAM AND THE YELLOW HYDRAULIC SYSTEM QUANITY WENT TO ZERO. THE AIRCRAFT LANDED AT IAD WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE RIGHT ENGINE HYDRAULIC PRESSURE LINE IN THE PYLON LEAKING AND REPLACED IT PER AMM 29-13-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
